Research ArticleOpen accessEvery word in the titleProduct Moments of Sample Variances and Correlation for Variables with Bivariate Normal DistributionJuan Romero-PadillaJournal of Mathematics and Statistics, Vol. 12, Issue 1 · 15 Mar 2016 · 7,282 accessesView PDFCite
14 articles for “Bivariate Correlation”
Set a search alertResearch ArticleOpen accessIn the keywordsHand Anthropometric Data for Saudi Arabia Engineering Students of Aged 20-26 Years at King Khalid UniversityMohamed A.A. MansourAmerican Journal of Engineering and Applied Sciences, Vol. 9, Issue 4 · 27 Sep 2016 · 8,691 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Measure of Monotonicity of two Random VariablesFarida Kachapova, Ilias KachapovJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 26 May 2012 · 8,692 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCould Geometry Demystify Patterns of Earth Quakes and Aftershocks? An Answer is YesRamalingam ShanmugamCurrent Research in Geoscience, Vol. 6, Issue 1 · 30 Apr 2016 · 7,655 accessesView PDFCite
Research ArticleOpen accessIn the abstractJoint Modelling of Longitudinal-Time-To-Event with Categorical Variable Indicators of Latent Classes: Application to Tuberculosis DataAdeboye Azeez, Mutambayi Ruffin, Ndege James, Qin YongsongJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 9 Jun 2020 · 6,686 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Concomitants of Ordered Ranked Set Sampling from Morgenstern FamilyMohammed S. KotbJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 27 Dec 2017 · 6,965 accessesView PDFCite
Research ArticleOpen accessIn the abstractLevel of Non-Matching Primary Transplant Cases According to Repeat Transplants Cases and a New Bivariate Poisson DistributionRamalingam ShanmugamCurrent Research in Medicine, Vol. 8, Issue 1 · 10 Jul 2017 · 9,151 accessesView PDFCite
Research NotesOpen accessIn the abstractNew Bivariate Wrapped DistributionsS. Nadarajah, Y. ZhangJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 24 Nov 2016 · 7,005 accessesView PDFCite
Research ArticleOpen accessIn the abstractBivariate Poisson-Lindley Distribution with ApplicationHossein Zamani, Pouya Faroughi, Noriszura IsmailJournal of Mathematics and Statistics, Vol. 11, Issue 1 · 12 Mar 2015 · 7,931 accessesView PDFCite
Research ArticleOpen accessIn the abstract"BIVARIATE DISTRIBUTION" FOR INFRASTRUCTURES AMONG OPERATIVE, NATURAL AND NO MENOPAUSESRamalingam ShanmugamCurrent Research in Biostatistics, Vol. 4, Issue 2 · 23 Aug 2014 · 7,314 accessesView PDFCite